Skip to content
My WebMD Sign In, Sign Up
Hepatitis B injection
avatar
crystalgreeneyes posted:
I understand the risk of reaction to Hepatitis B injection is very rare. Could there be a possible link to onset of fibro. after receiving this injection? I was required to get it many years ago in order to get a job at a hospital. Shortly after the 2nd shot, (didn't get the 3rd one) I began to have sore legs.this went on for weeks. I felt very tired as well. Then the pain began in my right knee. I had swelling and red blotchy patches in the area as well and it was very, very tender. I was in the hospital for one month while the docs tried to figure out what it was. I quit my job because I couldn't walk. After all the probing and all the tests and specialists, even a biopsy of my knee - the final diagnosis was "transient hepatitis". I have never been the same since.
Reply
 
avatar
booch007 responded:
I am sorry all this happened to you. But I think it was all coincidence. I was not right before I took the Hep B vaccines so I can't say anything on that. I had not change in my physical issues though.

I am sorry you also had transient hepatitis but maybe those test were altered by the immunization??

Good luck, Nancy B


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
463 of 538 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.